# SDR AALA20140325006

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 46,967 hours, 11,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Rig
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT AFT ENTRY DOOR EICAS MSG & ENTRY DOORS OVERHEAD LIGHT ILLUMINATED ALONG WITH LOSS OF PRESSURIZATION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. FOUND LOWER GATE OUT OF RIG.  RE-RIGGED LT NR 4 DOOR LOWER GATE.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
